It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Hey, your not alone. I am also awaiting another (Third) MRI which I do not have scheduled yet. There is always so much involved with this sort of problem. I have looked everywhere for answers to satisfy me. I have the bright spot too. I on other hand have always had a problem with fatigue while growing up. It rarely bothered me to any extreme then but now that I am 30 I think I stop to pay more attention than before. I was getting recurring sinus infections the last 2-3 years and decided to see a doc to get surgery for it. I associated the fatigue with the infections since the fatigue seemed to get better after a round of antibiotics. Per my request while waiting on surgery he put me on a Quintalone antibiotic to clear up any infection before surgery. Toward the end of this antibiotic I noticed that I began to break out in a slight rash on my inner right leg. I finished the course and surgery took place in early December last year. All went well until last week of Dec. I had a terrible dizzy spell while going to bed a couple of days after Christmas. It almost put me on the floor but I sat down and then layed down in the bed to wait it out. It only lasted 30 seconds or so but it was very shaking. I was on vacation for the week so I waited to see how I did before I ran to the doc. My wife took her turn in the first week of Jan. She has been diagnosed with Vasculitis-(either Lupus or Behchets?). During the next couple of months while we were trying to find the cause of her brain swelling, I was having problems including headache, numbness of the arms and fingers (mostly the last two fingers on each hand), vertigo (dizziness), and light headedness. Then soon thereafter I began to ache in what seemed to be my nerves in the arms and later in the legs as well. It ached in different spots through out the day and never settled in any one area. It hurt all of the way up the sides of my neck into my head which seemed to be the cause of the headaches. I saw a neurologist and he put me on Zoloft because he had ruled out most other problems with several tests. This just made me sick but I stuck with it because he said it could take two to four weeks to see an improvement. I finally decided after two and a half weeks that this was not helping at all. I went to my General doc and asked him to perform a couple of tests for me because I was having a few problems also that I did not understand why they were ignoring. Finally, a stool sample showed that I had a yeast infection in my intestinal tract. One week on Diflucan and my problems seemed to be almost gone! A week later it was starting to return, so he put me on a month of Diflucan which I am almost done with. Still on the Diflucan, I am experiencing some of the aches and the dizziness again. I know it is giving some relief but it is not the answer. What I believe kicked off most of my trouble was the antibiotic dose before the surgery. This killed the good bacteria in my intestines allowing the yeast bacteria to thrive. If you are suffering from any bowel disfunction or irritation I would suggest looking directly at this since you have been on antibiotics for an extended amount of time.

[It is against board rules to offer or solicit off-board contact.]

[This message has been edited by moderator3 (edited 06-20-2002).]





All times are GMT -7. The time now is 06:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!